# SDR QXEA2018121200453

- Difficulty date: December 10, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 41,545 hours, 43,558 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Not Reported
- Condition: Malfunctioned
- Location: Prop Control
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BETA TUBE INSTALLATION, NR 1 PROP MOVES VERY SLOWLY INTO UNFEATHER. AIRCRAFT DOWN FOR REPAIRS.
